MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Catalog Number 443904
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: mkz, ouy.D.4.Medical device lot: unknown.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ ctgctv2, a discrepant trichomonas vaginalis (tv) patient result was obtained.Tv result from the same swab was negative on bd max¿ ctgctv2, and positive on bd max¿ vaginal panel.There was no report of patient impact.

Brand Name
BD MAX¿ CTGCTV2 (US)
Common Device Name
MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key25218568
Report Number3007420875-2026-00116
Device Sequence Number18594521
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public(01)00382904439040
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number443904
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown